# SDR SDR2005030

- Difficulty date: May 5, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Engine: Pwa PW127
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Valve
- Part number: BHC1001
- Condition: Leaking
- Location: Lt Wing Flap
- Part time: 23,454 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH TO TORTOLA ISLAND (EIS), THE FLAPS UNLOCK WARNING CAME ON.  UNABLE TO LAND.  AIRCRAFT RETURNED TO SAN JAUN.  REPLACED FLAP BLOCK VALVE.  (K)
